# SDR SWIA202157947

- Difficulty date: March 14, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Gouged
- Location: Rt Flap Hingearm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH INBD FLAP, INBD HINGE ARM LUG GOUGED      (C-CHECK RO 5/3/2021)    COMPLIED WITH REO 601R-57-52-2414 REV -- DATE 2021-03-19 STEPS1-4. ENSURED BLENDOUT OF GOUGE WAS PERFORMED TO A SMOOTH CONTOUR USING A (20:1 TRASITION RATIO). ENSURED BLENDOUT DIMENSION WERE NOT MORE THAN REPORTED IN FIGURES 2 AND 4. VERIFIED REWORKED AREA WAS CRACK FREE. SHOT PEEN REWORKED AREA ON RIGHTHAND INBOARD FLAP INBOARD HINGE ARM LUG USING TOOL ID: TUC4743 DUE DATE: 31JUL21 AND TOOL ID: MACT1463X DUE DATE: 31MAY21. RESTORED FINISH TO REWORKED AREA. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKYWEST.
